Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 142, NWS Atlanta, GA

March 27, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2023, 12:10 PM EDT for 4 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2023, 12:10 PM EDT (16:10 UTC)
Expired
Mar 27, 2023, 12:48 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 11:02 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

722 
WUUS52 KFFC 271610
SVRFFC
GAC107-167-175-319-271700-
/O.NEW.KFFC.SV.W.0142.230327T1610Z-230327T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1210 PM EDT Mon Mar 27 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Laurens County in central Georgia...
  Southeastern Wilkinson County in central Georgia...
  Northwestern Emanuel County in east central Georgia...
  Johnson County in east central Georgia...

* Until 100 PM EDT.

* At 1210 PM EDT, severe thunderstorms were located along a line
  extending from near Toomsboro to near Chappells Mill to near
  Montrose, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Swainsboro, Wrightsville, East Dublin, Adrian, Kite, Spann,
  Donovan, Tuckers Crossroad, Blundale, Nicklesville, Norristown,
  Lovett, Norristown Junction, Dellwood, New Home, Chappells Mill,
  Meeks, Brewton and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3261 8237 3255 8241 3250 8249 3260 8313
      3276 8310 3277 8296 3276 8295 3278 8289
      3280 8278 3277 8277 3279 8269 3278 8266
      3280 8250 3276 8244 3277 8241 3278 8240
      3277 8233
TIME...MOT...LOC 1610Z 267DEG 48KT 3275 8304 3271 8303 3260 8309 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
166 
WWUS52 KFFC 271631
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1231 PM EDT Mon Mar 27 2023

GAC175-319-271640-
/O.CAN.KFFC.SV.W.0142.000000T0000Z-230327T1700Z/
Laurens GA-Wilkinson GA-
1231 PM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAURENS AND
SOUTHEASTERN WILKINSON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
east central Georgia.

LAT...LON 3261 8237 3255 8241 3265 8276 3266 8278
      3273 8275 3277 8276 3278 8274 3279 8269
      3278 8266 3280 8250 3276 8244 3277 8241
      3278 8240 3277 8233
TIME...MOT...LOC 1630Z 272DEG 46KT 3278 8271 3272 8270 3266 8275 

$$

GAC107-167-271700-
/O.CON.KFFC.SV.W.0142.000000T0000Z-230327T1700Z/
Emanuel GA-Johnson GA-
1231 PM EDT Mon Mar 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHWESTERN EMANUEL AND JOHNSON COUNTIES...

At 1230 PM EDT, severe thunderstorms were located along a line
extending from Donovan to Wrightsville to Spann, moving east at 55
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Swainsboro, Wrightsville, Kite, Spann, Dellwood, Donovan, New Home,
Meeks and Blundale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3261 8237 3255 8241 3265 8276 3266 8278
      3273 8275 3277 8276 3278 8274 3279 8269
      3278 8266 3280 8250 3276 8244 3277 8241
      3278 8240 3277 8233
TIME...MOT...LOC 1630Z 272DEG 46KT 3278 8271 3272 8270 3266 8275 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
030 
WWUS52 KFFC 271648
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1248 PM EDT Mon Mar 27 2023

GAC107-167-271658-
/O.CAN.KFFC.SV.W.0142.000000T0000Z-230327T1700Z/
Emanuel GA-Johnson GA-
1248 PM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EMANUEL AND
JOHNSON COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
east central Georgia.

LAT...LON 3261 8237 3255 8241 3265 8276 3266 8278
      3273 8275 3277 8276 3278 8274 3279 8269
      3278 8266 3280 8250 3276 8244 3277 8241
      3278 8240 3277 8233
TIME...MOT...LOC 1647Z 267DEG 48KT 3279 8244 3273 8243 3267 8248 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 7:53 AM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Mar 27, 7:53 AM EDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
753 AM EDT Mon Mar 27 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 349 AM EDT Mon Mar 27 2023

Torrential rainfall will continue tonight and into the morning
hours. Some areas have already received 4 inches of rain across
central Georgia south of I-20. Some of these storms have been
extremely efficient rain producers with up to 2" per hour. Up to 3
additional inches may fall overnight as a result, isolated flash
flooding is possible. If you have to drive, please exercise extreme
caution as high water will be difficult to recognize.

The axis for precipitation should begin pushing south early this
afternoon, and finally come to an end late this evening for areas of
south and central GA. The front that has caused so many problems for
the south will likely stall somewhere north of the FL panhandle and
as a result another wave of precipitation will be likely for
Tuesday. While rainfall totals will remain less than a quarter of an
inch, areas that have been saturated will likely see quick flash
flooding responses and swollen rivers may react quickly to
additional rainfall.

Temperatures will remain seasonal through the short term, with highs
in the upper 60s and 70s. However, overnight lows could reach
freezing, especially across NE Georgia after the front moves
through. A frost advisory may be necessary for some areas of
northern GA.

Vaughn

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 349 AM EDT Mon Mar 27 2023

I'm on a roll and everyone else is busy so I'll be your long term
forecaster for this morning as well. The front will finally kick out
and return dry weather to the area come Wednesday. Cooler temps will
settle in on the backside of the front, with temps comfortably in
the mid 60s for the highs and overnight lows in the low 40s with
some 30s in the higher elevation.

Temps will start to rebound on Thursday as warm moist air advects
back into the area once again and we're back in the 80s come Friday.
On Saturday our chance for thunderstorms returns as a cold front
pushes in from the west. There is some discrepancies between the
major models. The GFS has a sharp cold front that pushes through
relatively quickly. The EURO shows another boundary that stalls
across the area as the upper level dynamics turn more zonal and the
low levels get cut off from the parent low. This is ultimately what
drives the uncertainty in the weekends PoPs which have been capped
for now at slightly.

In the Euro's solution a boundary that sets up may be able to tap
into dewpoints in the upper 60s. A weak disturbance in the upper
level flow may be all it takes to set off more severe weather.
Capped thunder at chance for much of the CWA until a better picture
comes into view.

Vaughn

&&

.AVIATION...
(12Z TAFS)
Issued at 752 AM EDT Mon Mar 27 2023

Conditions are set to rapidly improve for ATL this TAF period. A
cold front will push remaining TSRA out of ATL by 15Z. CIGS should
rise to VFR shortly after. Winds are pick up this afternoon after
18Z and become NW. CSG and MCN will likely continue to see TSRA
until after 18Z with damaging winds and large hail possible.

//ATL Confidence...12Z Update...

Medium to high on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  71  42  66 /  10  20   0   0
Atlanta         53  70  42  65 /  10  20   0   0
Blairsville     44  65  34  63 /  10  10  10   0
Cartersville    48  70  38  66 /  10  10   0   0
Columbus        57  71  45  70 /  20  60   0   0
Gainesville     51  69  41  64 /  10  10   0   0
Macon           55  71  46  69 /  20  50   0   0
Rome            49  70  39  67 /  10  10   0   0
Peachtree City  51  71  41  67 /  20  40   0   0
Vidalia         62  75  51  70 /  40  70  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 PM EDT this evening for GAZ022>025-027-
031>039-041>062-066>076-078>085-089>095.

&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 12:01 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1201 PM EDT Mon Mar 27 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1201 PM EDT Mon Mar 27 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will continue pushing southward through central
Georgia this afternoon. Some storms could become severe. The
primary severe weather hazards will be damaging wind gusts and
hail along with heavy rain and frequent lightning. A brief
isolated tornado could be possible as well.

Heavy rainfall will be possible, and a Flood Watch remains in
effect for much of central Georgia. The greatest threat for the
severe weather and flash flooding will be in central Georgia along
and south of a Columbus to Macon to Sandersville line this
afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

A few thunderstorms are possible in central Georgia on Tuesday.
Lightning and brief gusty winds would be possible. Thunderstorms
are again possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 27, 10:07 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     FLASH FLOOD      1 E LIFSEY SPRINGS      33.04N 84.36W
03/27/2023                   PIKE               GA   AMATEUR RADIO

            HWY 109 AT KINGS RD CLOSED DUE TO FLOODING.

&&

SAM
Special weather statement, Mar 27, 10:14 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 AM EDT Mon Mar 27 2023

GAZ078-089-271500-
Harris GA-Muscogee GA-
1014 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of Muscogee and Harris
Counties through 1100 AM EDT...

At 1014 AM EDT, a strong thunderstorm was over Bartletts Ferry Dam,
or 8 miles north of Smiths, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Columbus, Hamilton, Waverly Hall, North Fort Benning, Bibb City,
Upatoi, Goat Rock Lake, Ellerslie, Laurel Hills, Green Island Hills,
Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Mountain Hill, Benning Hills, Avondale, Benning Park, Fortson and
Pine Mountain Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 1100 AM EDT for west central
Georgia.

&&

LAT...LON 3281 8475 3268 8470 3252 8470 3251 8473
      3245 8476 3240 8498 3242 8496 3244 8497
      3245 8500 3252 8500 3258 8507 3262 8509
      3263 8508 3264 8511 3266 8509 3269 8512
      3274 8511 3275 8514 3276 8514
TIME...MOT...LOC 1414Z 262DEG 38KT 3266 8505

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 11:17 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1117 AM EDT Mon Mar 27 2023

GAZ081>083-093>095-271545-
Macon GA-Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1117 AM EDT Mon Mar 27 2023

...Strong thunderstorms will impact portions of northeastern Macon,
southern Bibb, southwestern Twiggs, Peach, northern Houston and
southeastern Crawford Counties through 1145 AM EDT...

At 1117 AM EDT, a line of strong thunderstorms was along a line
extending from Jack Brown Estates to near Lee Pope to near Nakomis,
and moving east at 60 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Fort Valley, Jeffersonville, Warner Robins, Centerville,
Byron, Robins AFB, Marion, Tarversville, Nakomis, Robins Air Force
Base, Houston Lake, District Path, Powerville, Skipperton, Miami
Valley, Kathleen, Jack Brown Estates, Sand Bed and Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central and west central Georgia.

&&

LAT...LON 3250 8402 3252 8401 3252 8405 3251 8403
      3251 8407 3253 8405 3253 8400 3256 8403
      3256 8405 3257 8405 3260 8397 3277 8380
      3275 8333 3255 8339 3244 8364
TIME...MOT...LOC 1517Z 276DEG 51KT 3271 8380 3260 8391 3256 8404

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 27, 11:19 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     TSTM WND DMG     3 SE GRISWOLDVILLE      32.85N 83.46W
03/27/2023                   TWIGGS             GA   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN ON RIDGE
            RD., KNIGHT RD., DONNA RD., AND HOWARD RD.

&&

MGW
Local storm report, Mar 27, 11:42 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FLASH FLOOD      1 N MACON               32.84N 83.64W
03/27/2023                   BIBB               GA   PUBLIC

            2 FEET OF WATER WITH A VEHICLE STALLED AT
            THE ON RAMP FOR I-75.

&&
Local storm report, Mar 27, 11:52 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             1 E WARESVILLE          33.23N 85.22W
03/26/2023  E1.00 INCH       HEARD              GA   PUBLIC

            FFC REPORT OF 1.0 INCH HAIL NEAR THE
            INTERSECTION OF GLENN RD AND HWY 34.

&&

MGW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.